Comment on Tadrous et al.: Comparative gastrointestinal safety of bisphosphonates in primary osteoporosis: a network meta-analysis

@article{Pazianas2014CommentOT,
  title={Comment on Tadrous et al.: Comparative gastrointestinal safety of bisphosphonates in primary osteoporosis: a network meta-analysis},
  author={Michael Pazianas and Bo Abrahamsen},
  journal={Osteoporosis International},
  year={2014},
  volume={25},
  pages={2669-2669}
}
Dear Editor, The study by Tadrous et al. [1] identified zoledronic acid as the bisphosphonate with the “highest probability gastrointestinal (GI) adverse events (91 %) and nausea (70 %).” Many clinicians will have been surprised at this finding. First, in contrast to the established mechanisms of upper GI AE following oral preparation of bisphosphonates, there are no known mechanisms explaining GI AEs including nausea when bisphosphonates are administered in IV regimens. Of course, an acute… CONTINUE READING

References

Publications referenced by this paper.

Similar Papers

Loading similar papers…